Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 11.

Article

Agler, J, Lykova, Z and Young, NJ orcid.org/0000-0003-2707-1450 (2019) A geometric characterization of the symmetrized bidisc. Journal of Mathematical Analysis and Applications, 473 (2). pp. 1377-1413. ISSN 0022-247X

Agler, J, McCarthy, JE and Young, NJ (2018) Non‐commutative manifolds, the free square root and symmetric functions in two non‐commuting variables. Transactions of the London Mathematical Society, 5 (1). pp. 132-183. ISSN 2052-4986

Agler, J, Lykova, Z and Young, NJ (2018) Characterizations of Some Domains via Carathéodory Extremals. Journal of Geometric Analysis. ISSN 1050-6926

Agler, J, Lykova, ZA and Young, NJ (2018) Algebraic and geometric aspects of rational Γ-inner functions. Advances in Mathematics, 328. pp. 133-159. ISSN 0001-8708

Agler, J and Young, NJ orcid.org/0000-0003-2707-1450 (2017) Realization of functions on the symmetrized bidisc. Journal of Mathematical Analysis and Applications, 453 (1). pp. 227-240. ISSN 0022-247X

Agler, J, Lykova, ZA and Young, NJ (2017) Finite Blaschke products and the construction of rational Γ-inner functions. Journal of Mathematical Analysis and Applications, 447 (2). pp. 1163-1196. ISSN 0022-247X

Brown, DC, Lykova, ZA and Young, NJ (2017) A rich structure related to the construction of analytic matrix functions. Journal of Functional Analysis, 272 (4). pp. 1704-1754. ISSN 0022-1236

Agler, J, Tully-Doyle, R and Young, NJ (2016) Nevanlinna representations in several variables. Journal of Functional Analysis, 270 (8). pp. 3000-3046. ISSN 0022-1236

Agler, J, Lykova, ZA and Young, NJ (2015) 3-extremal holomorphic maps and the symmetrised bidisc. Journal of Geometric Analysis, 25 (3). pp. 2060-2102. ISSN 1050-6926

Agler, J and Young, NJ (2014) Symmetric functions of two noncommuting variables. Journal of Functional Analysis, 266 (9). pp. 5709-5732. ISSN 0022-1236

Book

Agler, J, Lykova, ZA and Young, NJ orcid.org/0000-0003-2707-1450 (2019) Geodesics, retracts, and the norm-preserving extension property in the symmetrized bidisc. Memoirs of the American Mathematical Society, 258 . American Mathematical Society . ISBN 978-1-4704-3549-3

This list was generated on Sun Oct 13 20:50:36 2019 BST.